# SDR UALA2012012300476

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 80,737 hours, 13,057 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI ICE VALVE LT ON WITH ENG SHUT DOWN AND SWITCH IN OFF POS.  CLEANED ELEC CONNECTOR ON ENG INLET THERMAL ANTI-ICE VLV.  LIGHT EXTINGUISHED.  PROBLEM RECURRED.
